# SDR SWAA000524

- Difficulty date: March 18, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N744SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29490
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 6926410
- Condition: Unsecured
- Location: Cockpit
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ABORTED TAKEOFF, CAPT'S SLIDING WINDOW OPENED DURING TAKEOFF, SPEED LESS THAN 40 KNTS.  INSPECTED AND OPERATED CAPT'S SLIDING WINDOW PER MM.  OPS CK GOOD, NO DEFECT NOTED.
